# SDR ASAA2013010793631

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 20,073 hours, 5,971 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT,  RT PACK LIGHT ILLUMINATED.  FOLLOWED QRH AND LIGHT RESET WITH THE TRIP RESET BUTTON.  OPERATED NORMALLY THEREAFTER.  ACCOMPLISHED FIM TASK 21-52, TASK 821.  PACK OPERATES NORMAL.  PACK OPERATED NORMALLY THROUGHOUT FLIGHT, SUCCESFUL GROUND VERIFICATION.
